# SDR CALA9900505

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shield Plate
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER INNER COMPARTMENT SHIELD PLATE AT I/B 1 AND LEFT HAND STRINGER NR 7 AREA HAS A SMALL CRACK (.25).  REMOVED FASTENERS, FABRICATED ANGLE PER SRM 55-30-6.  TREATED, PRIMED AND INSTALLED DOUBLER PER SRM 51-10-2 AND 55-30-6 PG 2A.
